# SDR SABA010045

- Difficulty date: August 28, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N813PH
- Make and model: Dhav DHC8102
- Aircraft serial: 032
- Aircraft time: 38,370 hours, 48,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443
- Part serial: 168A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Aircraft 813 prior to flight 5099 CLT to PGV.  During preflight the aft overhead emergency lights were inoperative.  No emergency procedures were used.  Maintenance removed and replaced the aft emergency light power supply.  System ops checked good.  Aircraft returned to service.
